# SDR DALA2015022301553

- Difficulty date: February 18, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N954AT
- Make and model: Boeing 717-200
- Aircraft serial: 55016
- Aircraft time: 41,775 hours, 28,799 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Smoke
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CLIMB OUT, F/A NOTIFIED COCKPIT CREW THAT SMOKES WAS COMING FROM THE GALLEY OVEN.  THE OVEN WAS TURNED OFF AND THE SMOKE STOPPED AND CLEARED.  CREW TURNED OFF GALLEY POWER IAW SMOKE, FIRE, FUMES CHECK LIST.  THE FORWARD GALLEY OVEN WAS DEFERRED IAW NEF 25-34-02 AND WAS LATER REPLACED.
